# SDR GNB2001F00000

- Difficulty date: July 10, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N525RH
- Make and model: Cessna 402C
- Aircraft serial: 402C0525
- Engine: Cont TSIO520*
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Wastegate Valve
- Part number: 47090813
- Part serial: IHR0130
- Condition: Failed
- Location: Turbocharger
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL MAIN PRESSURE.
